zbMATH — the first resource for mathematics

Antitone operators and ordinary differential equations. (English) Zbl 0491.34022

34B15 Nonlinear boundary value problems for ordinary differential equations
34B27 Green’s functions for ordinary differential equations
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
47H10 Fixed-point theorems
Full Text: EuDML
[1] Amann H.: Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces. Siam Review 18 (1976), 620-709. · Zbl 0345.47044
[2] Amann H.: Supersolutions, monotone iterations, and stability. J. Differential Equations 21 (1976), 363-377. · Zbl 0319.35039
[3] Bellman R.: Monotone operators and nonlinear equations. J. Math. Anal. Appl. 67 (1979), 158-162. · Zbl 0418.47027
[4] Coddington E. A., Levinson N.: Theory of ordinary differential equations. Mc Graw-Hill Book Co., Inc., New York-Toronto-London 1955. · Zbl 0064.33002
[5] Erbe L.: Boundary value problems for ordinary differential equations. Rocky Mountain J. Mathematics 1 (1971), 709-729. · Zbl 0242.34022
[6] Хохряков А. Я.: К вопросу о периодической краевой задаче для дифференциального уравнения третьего порядка. Matem. c6. 63 (105) (1964), 639-645. · Zbl 1117.65300
[7] Красносельский М. А., Вайникко Г. М., Забрейко П. П., Рутицкий Я. Б., Стеценко В. Й.: Приближенное решение операторных уравнений. Издат. Наука, Москва, 1969. · Zbl 1231.90028
[8] Левин А. Ю.: Неосцилляция решений уравнения \(x^{(n)}+p_{1}(t)x^{(n-1)}+\cdots +p_{n} (t)x=0\). Ycnexn Mat. Hauk 24 (1969), 44-96.
[9] Šeda V.: On an application of the Stone theorem in the theory of differential equations. Čas. Pěst. Mat. 97 (1972), 183-189.
[10] Šeda V.: Two remarks on boundary value problems for ordinary differential equations. J. Differential Equations 26 (1977), 278-290. · Zbl 0419.34014
[11] Švec M.: Existence of periodic solutions of differential equations of second order. G. E. O. Giacaglia, Periodic Orbits, Stability and Resonances, Reidel Publ. Co., Dordrecht 1970. · Zbl 0288.34038
[12] Tarski A.: A lattice-theoretical fixpoint theorem and its applications. Pacific J. Math. 5 (1955), 285-309. · Zbl 0064.26004
[13] Tricomi F. G.: Integral equations. (Russian translation). Издат. Иностр. Лит., Москва 1960. · Zbl 0092.10803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.